Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 274985, 17 pages
Research Article

Generalized k-Uniformly Close-to-Convex Functions Associated with Conic Regions

Department of Mathematics, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan

Received 24 January 2012; Accepted 31 January 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Khalida Inayat Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Zhi-Gang Wang, and Zhi-Hua Zhang, “Comments on “On analytic functions with generalized bounded Mocanu variation” by K.I. Noor and A. Muhammad [Appl. Math. Comput. 196 (2008) 802–811],” Applied Mathematics and Computation, vol. 219, no. 11, pp. 5754–5756, 2013. View at Publisher ยท View at Google Scholar